Melanoma research · 2012
Successful desensitization in a case of Stevens-Johnson syndrome due to vemurafenib.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Minor David R, Rodvien Robert, Kashani-Sabet Mohammed
Аннотация
The BRAF inhibitor vemurafenib can cause severe cutaneous reactions, including Stevens-Johnson syndrome, particularly when administered after ipilimumab, which usually prevents further drug administration. We report the case of a patient with Stevens-Johnson syndrome due to vemurafenib, who was retreated with vemurafenib with a program of slow desensitization with dexamethasone and diphenhydramine. Vemurafenib was tolerated at a 50% dose after a 3-week desensitization. Desensitization may be possible in patients who develop Stevens-Johnson syndrome after vemurafenib treatment.